# SDR K11A2020072900004

- Difficulty date: July 29, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,732 hours, 48,789 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 39608831
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE, CABIN ALTITUDE WARNING WENT OFF PASSING THROUGH 10000 AFL WITH AIRCRAFT AT 10000 CABIN ALTITUDE DESCENDED TO 9500. DUCT PRESSURE 38 PSI – R 32 PSI – L, MANUAL PNEUMATIC CONTROLLER APPEARED TO OPERATE NORMAL.  R & R NR 3 ENGINE SHUTOFF VALVE, IAW B727 AMM 36-10-10.  OPS CHECK GOOD.  R & R RT FLOW CONTROL VALVE.  OPS AND LEAK CHECK GOOD, IAW B727 AMM 36-12-61.  REPAIRED WIRES TO RT PACK, IAW SWPM 20-20-10 & 20-60-07.
